Dermatology Book

Pigmentation Disorders

  • Medication Causes of Hyperpigmentation

//fpnotebook.com/

Medication Causes of Hyperpigmentation

Aka: Medication Causes of Hyperpigmentation, Hyperpigmentation Due to Medication, Drug Induced Hyperpigmentation
  1. See Also
    1. Hyperpigmentation
    2. Melanism
    3. Oral Mucosa Hyperpigmentation
  2. Causes
    1. Heavy Metals
      1. Arsenic
      2. Bismuth
      3. Gold
      4. Mercury
      5. Silver
    2. Cardiovascular Agents
      1. Amiodarone
      2. Quinidine
    3. Neuropsychiatric agents
      1. Methyldopa
      2. Amitriptyline (Elavil)
    4. Chemotherapy
      1. Bleomycin
      2. Busulfan
      3. Cyclophosphamide
      4. Daunorubicin
      5. Dibromomannitol
      6. Doxorubicin
      7. Tacrolimus (Prograf)
      8. Topical nitrogen mustard
    5. Antimicrobials
      1. Chloroquine
      2. Clofazimine
      3. Hydroxychloroquine (Plaquenil)
      4. Ketoconazole
      5. Minocycline (and less commonly with other Tetracyclines)
      6. Zidovudine
    6. Miscellaneous
      1. Oral Contraceptives or Hormone Replacement Therapy
      2. Phenothiazines
  3. References
    1. Glick (2020) Am Fam Physician 102(10):613-21 [PubMed]
    2. Stulberg (2003) Am Fam Physician 68:1955-60 [PubMed]

You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree